MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40015UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a lesion exhibiting 80% stenosis located in the proximal right coronary artery (rca).The device was inspected with no issues noted.The lesion was not pre-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device and excessive force was not used.It was reported that stent dislodgement occurred during delivery to/at the lesion.The dislodged stent was crushed in the axillary artery.The patient was reported to be alive with no further injury.
 
Additional Manufacturer Narrative
No difficulties were noted, and force was not used when removing the protective sheath.The stent was inspected post removal of the protective sheath.The inflation device remained on neutral pressure during delivery of the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9129030
Report Number9612164-2019-04129
Device Sequence Number2262441
Product Code NIQ
UDI-Device Identifier00643169557161
UDI-Public00643169557161
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2020
Device Catalogue NumberRONYX40015UX
Device Lot Number0009149104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer10/14/2019
11/18/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date11/11/2019
11/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR